Paracetamol Phenylephrine Caffeine What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses.
For sore throat, blocked nose, aches & pains, headache, fever, Non-drowsy
Country of Origin
Produce of the EU
Each caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Ratings and reviews
No reviews, yet. Why not be the first?